IIUM Repository

Items where Author is "Karim, Siti Nurlaili"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Karim, Siti Nurlaili and Hamzah, Nur Zatul Akmar and Ganikhodjaev, Nasir (2019) A class of geometric quadratic stochastic operator on countable state space and its regularity. Malaysian Journal of Fundamental and Applied Sciences (MJFAS), 15 (6). pp. 872-877. ISSN 2289-5981 E-ISSN 2289-599X

This list was generated on Sat Jun 6 16:57:55 2020 +08.